Early morning nausea, stomach pain, diahreah, chills
I hope you may be able to help or point me into the right direction.
I am a 47 year old female. About 3 months ago I got sick with bronchitis was put on an inhaler which I think really bothered my stomach. My doctor put me on prilosec which I took for 9 days then stopped due to terrible stomach pain, he then put me on acifex which did absolutely the same thing. After complaining about the stomach pain, my doctor sent me to a gastroenteroligist who ordered blood work, and a esophogram all coming back negative. The new doctor put me on protonix and after 5 days I had wonderful relief. Unfortunately it only lasted a couple of weeks. I began waking up around 4:30 in the morning with terrible stomach pain, nausea, dry heaving, and sometimes diahrea.
He wanted me to continue the protonix and added carafate. Finally, I did research and found the protonix could be the cause, I stopped it and started the carafate. Within 2 days I felt better. After a week on the carafate the symptoms started again, so I cut out the carafate. Again began feeling better but then started again when I woke again at 4:30 with stomach pain, nausea, dry heaving. I assumed I was nervous about the EGD. It also turned out fine but showed I have a hiatal hernia. The doctor said it was a small one and made no big deal out of it. I didn't think until after I got home what that means, life style changes, and so on. My doctor could not give me a reason for the stomach pain, diahrea, or gurgling that I have been experiencing and wanted me to continue with the medication. I told him I couldn't take it. He suggested zantac which. I took it an hour before bed but still woke up at 4:30 with intermittent stomach cramps and diahrea.. The waking up with stomach pain, diahreah, and dry heaves and feeling like a limp noodle went on for 4 weeks.
A week after the EGD I began feeling better and figured my thinking that the medication was correct. I began regaining my strength, walking, eating, and feeling my old self again. This went on for 3 weeks. On New Years Eve it started again with the nausea in the wee hours of the morning. I though maybe something I ate was bad. But immediately I felt extremely run down. I have experienced chills. Feel week, dry heaves, and diareah began this morning. I took zantac twice yesterday because I felt acidic. I feel like I am slowly getting worse.
Blood work, liver and pancreas function, and various other tests: Negative
Gurgling (sounds like when you pop the top of a soda can hearing the gurgling as the fizz settles)
Stomach Pain (Though not as bad as originally)
Diareah (Just started again)
Occational painful twinges in gallbladder
I am at my wits end. If you could offer me any help, I can't tell you how much I would appreciate it because I just don't know what to do.
painfull twinges in gullbladder (gallbladder)?,,how do you know they are your gullbladder (gallbladder)?
all in all it sounds like you had a flu with bronchitis,,and you have not gotten better yet.
you might have some gasteritis going on,but with all the tests and meds,no wonder you feel bad!,,not to make light of a bad situation,but i wouldnt dwell on it,,,it doesnt sounds as bad ,,and sounds like yo got money or good insurance,cuz docs are nursing all that money over nothing...there good at that!
Hi, just wondering if you have found anything so far? I have had blood tests done all came back negative. I currently have the same issues and I'm not sure what to do. I had a sinus/strep infection early in November of 2009 and I have never gotten better. The doctors swear I'm fine but I can't stand the stomach pain and nearly throwing up all day long. I am taking prilosec but it is doing nothing and my acid reflux seems worse than ever.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.